# SDR SWAA2024102144192

- Difficulty date: October 1, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 26,573 hours, 13,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT AFT WET AREA BS948 LBL50 WL208.<[01] REMOVED FLOOR SUPPORT INTERCOSTAL FROM BS947-BS967 LBL 50 WL208 IAW SRM 51-40-02  LOCATED/DRILLED AND INSTALLED NEW FLOOR SUPPORT INTERCOSTAL PN#147A5660-21 FROM BS947-BS967 LBL 50 WL 208 IAW SRM 51-40-02 AND IAW DWG#147A5650 REV A;[02] VERIFIED COMPLETION CORRECTIVE ACTIONS 1 AND MEASUREMENT TABLE.
